patient post MVR,slow to wean and dialysis dependent
1 Oct 2009
There is no interaction between sildenafil and ACE inhibitors, and sildenafil and spironolactone.
There is an interaction between ACE inhibitors and sipornolactone but if you have taken them together for a while without any side effects then it should be okay. So long as your doctor monitors potassium levels in your blood.
Detailed information about the interaction is given below.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother is in congestive heart failure and renal failure (approx.35% function in both) and she has developed severe joint pain. They started her on ...
3 answers • 14 Oct 2009
She has min hares disease (inner ear) which she already takes fluid pills and potassium pills for. The disease also cause her to be lightheaded. The ...
1 answer • 7 Nov 2010
... feel cold as ice and is this normal? I am diuretic resistance but some of the heart medications I need still have so form of a diuretic. ...
0 answers • 30 Oct 2011
I've heard about this drug before and didn't realize until recently that it was the same as the drug most Transgendered individuals call ...
3 answers • 20 Jul 2013